# SDR DALA2015051803414

- Difficulty date: May 17, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 55,394 hours, 43,363 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE KEVLAR ROPE ON THE TAILCONE RELEASE SYSTEM TO BE DAMAGED.  MAINTENANCE REPLACED THE KEVLAR ROPE ON THE TAILCONE RELEASE SYSTEM.  LP 1952047.
